i have recently been getting a tan/brownish discharge the past 4 days,it's not clumpy and does not smell.it's more mucus like.about 2weeks ago i accidently skipped 3 pills (birth control) and started my period about a week too early.due to missing the pills. I then started a new pack and i've been taking the pill everyday since. i finished my period about 6 days ago.I then had intercouse thursday 7th and friday 8th. i noticed the morning of the 9th the tan/brown discharge. It does NOT smell or burn, nor am i sore. What could this be? i am kind of worried. Should i be alarmed? I do not know if it's from skippping the pills?? Please help me
Welcome to ehealthforum.
The altered discharge suggests possibility of hormonal disturbance due to sudden periods in between and starting of new pack. If the discharge continues for more than 2 weeks time, then get it evaluated by your gynecologist to make sure there are no other underlying problems. Continue to take the present pack of pills regularly without missing them in between, and if you do miss them use additional protection (condoms/spermicide).
If you are worried about pregnancy and 72 hours are not yet up since your last unprotected intercourse, then discuss with your gynecologist and consider taking emergency contraception.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.